Turk Kardiyol Dern Ars. 2017; 45(7): 650-654 | DOI: 10.5543/tkda.2017.02717
Case series of three different scenarios with drug-induced Brugada patterns: fact or fiction?
, Uğur Canpolat2
, Ergün Barış Kaya2
, Kudret Aytemir2
, Giray Kabakçı21
Department of Cardiology, Gülhane Training and Research Hospital, Ankara, Turkey2
Department of Cardiology, Hacettepe University Faculty of Medicine, Ankara, Turkey
Brugada syndrome is an inherited cardiac arrhythmia condition characterized by coved-type ST elevation and J point elevation of at least 2 mm in at least 2 of the right precordial electrocardiogram (ECG) leads (V13). An increasing number of noncardiac agents, including psychotropic and anesthetic drugs, have been shown to induce a characteristic Brugada ECG pattern, predisposing the patient to fatal ventricular arrhythmias. However, there are scarce data regarding the clinical significance. In this case series, a typical Brugada pattern was unmasked by lithium, valproic acid, and thiocolchicoside; however, the clinical scenario was different in all 3 cases, ranging from an asymptomatic patient to sudden cardiac arrest.Keywords:
Brugada syndrome, drug-induced; electrocardiography.
Serkan Asil, Uğur Canpolat, Ergün Barış Kaya, Kudret Aytemir, Giray Kabakçı. Case series of three different scenarios with drug-induced Brugada patterns: fact or fiction?. Turk Kardiyol Dern Ars. 2017; 45(7): 650-654
Corresponding Author: Serkan Asil, Türkiye